American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Stanislav Fedotov. Framed moduli and Grassmannians of submodules. Trans. Amer. Math. Soc. 365 (2013) 4153-4179.
Abstract, references, and article information
View Article: PDF

[2] David Swinarski. GIT stability of weighted pointed curves. Trans. Amer. Math. Soc. 364 (2012) 1737-1770. MR 2869190.
Abstract, references, and article information
View Article: PDF

[3] Oren Ben-Bassat. Twisting derived equivalences. Trans. Amer. Math. Soc. 361 (2009) 5469-5504. MR 2515820.
Abstract, references, and article information
View Article: PDF

[4] Birge Huisgen-Zimmermann. Classifying representations by way of Grassmannians. Trans. Amer. Math. Soc. 359 (2007) 2687-2719. MR 2286052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1